# SDR TRAX200701811

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT SIDE AT FR 39 STGR 14R DOUBLER OF FR FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-21-42 WITHIN LIMITS AS PER SRM 53-61-00 FIG 301  MATERIAL THICKNESS: 0.063MATERIAL REMOVED: 0.001  WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301.
